# SDR FJTA201502275641

- Difficulty date: February 25, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N564HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41081
- Aircraft time: 22,421 hours, 21,904 cycles
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Condition: Contaminated
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON THE FLIGHT, DURING CLIMB OUT EXPERIENCED MODERATE VIBRATIONS IN THE ACFT THAT BEGAN TO INTENSIFY.  ALL ENG PARAMETERS & INDICATIONS WERE NORMAL.  THE CAPTAIN DISCONNECTED THE AUTOPILOT FOR THE REMAINDER OF THE FLIGHT & NOTICED NO ABNORMAL VIBRATIONS IN THE FLIGHT CONTROLS.  THE CAPTAIN ELECTED TO RETURN & NOT KNOWING THE SOURCE OF THE VIBRATIONS, DECLARED AN EMER & LANDED WITHOUT ISSUE. THE VIBRATIONS PERSISTED UNTIL LANDING & SHUTDOWN.  THE POST FLIGHT INSPECTION OF THE SPINNERS INDICATED THERE MIGHT BE SNOW INSIDE THE SPINNERS, BUT DUE TO THE LIMITED VIEW IN THE SPINNER OPENINGS, IT COULD NOT BE CONFIRMED. REMOVED THE SPINNERS & REMOVED SNOW FROM INSIDE BOTH SPINNERS.  REINSTALLED THE SPINNERS.  FLIGHT CREW RAN THE ENGS & VERIFIED THE VIBRATION WAS ELIMINATED.  ACFT WAS RETURNED TO SERVICE WITH NO FURTHER DEFECTS NOTED.
